# SDR SIMA20160605005

- Difficulty date: June 5, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 33,382 hours, 29,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA WITH ARROWS AND THE OVERWING EXIT PROXIMITY LIGHT HAVE BROKEN WIRES.  R & R 1EA WITH ARROWS AND THE OVERWING EXIT PROXIMITY LIGHT IAW AMM 33-50-12, NRTC BOW 220338 FOR FINAL INSTALL AND OPS CHECKS.
